It is not normal to have swelling from Sculptra at 8 weeks. Sculptra rarely causes much swelling, and any swelling it did cause would resolve after a few days or a week. Sculptra works by gradually building up collagen in the skin. The effect of just one vial would be highly unlikely to cause swelling at this point unless you were allergic to one of the ingredients, which is fortunately very rare. I would suggest you return to your physician for an evaluation to see what is causing the swelling.
I suggest seeing your physician and comparing the initial photos to the standardized after photos and seeing if what you are seeing is just improvement or true swelling. 1 vial to all those areas, rarely causes what you are describing. You need a formal evaluation. Best, Dr. Emer.
The bottom line is you should return to the doctor. I have been doing Sculptra since 2003, when I was trained in Geneva prior to the US launch and I have never seen this. One vial of Sculptra rarely has any significant visible effect at 8 weeks anyway, much less puffiness. Sculptra is great for gradual, natural collagen enhancement that softens gaunt faces and gives a lift to sunken cheek and jowls, but only after 2-6 vials and several months. You need to take new pictures and compare them with your before pictures to determine what is really going on.
I don't consider Sculptra to cause much swelling, particularly after 8 weeks. I would say that what you call swelling is actually the collagen that was created from the Sculptra placement. I would talk to you doc about this. I like to use cannulas with Sculptra.
Sculptra works by causing collagen formation after the injection. The collagen formation may take several weeks to appreciate and requires multiple treatments. The swelling you may be experiencing can be due to the product placement. I would consult with your doctor.
I have never seen Sculptra cause swelling 8 weeks later. I would definitely return to your treating physician since it may be that the product was placed too superficially. Best, Dr. Green